Alert archive / Illinois / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 112, NWS Lincoln, IL

June 3, 2008McLean County, Tazewell County, Woodford County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 3, 2008, 9:45 PM CDT for McLean County, Tazewell County, Woodford County, Illinois. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2008, 9:45 PM CDT (02:45 UTC)
Expired
Jun 3, 2008, 10:30 PM CDT
In force
45 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

Counties McLean County, IL, Tazewell County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 62 km from the middle of the area, began a volume at 02:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 10:07 PM CDTHAIL 1.75Goodfield, ILREPORTED AT THE INTERSECTION OF IL 117 AND INTERSTATE 74

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 5:56 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 2.8 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2008-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2538 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2008-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2538 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
775 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
240 m²/s²
Significant tornado parameter
3.9
Supercell composite
14.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 040245
SVRILX
ILC113-179-203-040330-
/O.NEW.KILX.SV.W.0112.080604T0245Z-080604T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
945 PM CDT TUE JUN 3 2008

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN TAZEWELL COUNTY IN CENTRAL ILLINOIS...
  WESTERN MCLEAN COUNTY IN CENTRAL ILLINOIS...
  EASTERN WOODFORD COUNTY IN CENTRAL ILLINOIS...

* UNTIL 1030 PM CDT.

* AT 945 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR MACKINAW...OR ABOUT 14 MILES SOUTH OF
  EUREKA...AND WAS MOVING NORTHEAST AT 26 MPH.

* LOCATIONS IMPACTED INCLUDE...
  DEER CREEK...
  GOODFIELD...
  DANVERS...
  EUREKA...
  CARLOCK...
  ROANOKE...
  SECOR...
  HUDSON...

OTHER LOCATIONS IN THIS WARNING INCLUDE...EL PASO...MINIER...MORTON
AND WASHINGTON.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING...BUT STAY AWAY FROM WINDOWS.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING...BUT STAY
AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 4091 8906 4064 8885 4039 8931 4063 8958
TIME...MOT...LOC 0245Z 237DEG 23KT 4054 8934

$$

BAK
2 follow-up statements
000 
WWUS53 KILX 040306
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1006 PM CDT TUE JUN 3 2008

ILC179-040316-
/O.CAN.KILX.SV.W.0112.000000T0000Z-080604T0330Z/
TAZEWELL-
1006 PM CDT TUE JUN 3 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TAZEWELL COUNTY
IS CANCELLED...

AT 1001 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF
THE AREA...THUS THE WARNING HAS BEEN CANCELLED.

LAT...LON 4041 8927 4061 8928 4062 8934 4074 8934
      4075 8936 4091 8906 4066 8886 4064 8886
TIME...MOT...LOC 0306Z 237DEG 27KT 4063 8916

$$

ILC113-203-040330-
/O.CON.KILX.SV.W.0112.000000T0000Z-080604T0330Z/
MCLEAN-WOODFORD-
1006 PM CDT TUE JUN 3 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR EASTERN WOODFORD AND WESTERN MCLEAN COUNTIES...

AT 1001 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. 
THIS STORM WAS LOCATED NEAR CONGERVILLE...OR ABOUT 8 MILES SOUTHEAST
OF EUREKA...MOVING NORTHEAST AT 31 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  EVERGREEN LAKE...
  SECOR...
  ROANOKE...
  KAPPA...
  HUDSON...
  EL PASO...
  BENSON...
  LAKE BLOOMINGTON...
  PANOLA...

LAT...LON 4041 8927 4061 8928 4062 8934 4074 8934
      4075 8936 4091 8906 4066 8886 4064 8886
TIME...MOT...LOC 0306Z 237DEG 27KT 4063 8916

$$
000 
WWUS53 KILX 040330
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1031 PM CDT TUE JUN 3 2008

ILC113-203-040341-
/O.EXP.KILX.SV.W.0112.000000T0000Z-080604T0330Z/
MCLEAN-WOODFORD-
1031 PM CDT TUE JUN 3 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WOODFORD AND WESTERN
MCLEAN COUNTIES EXPIRES AT 1030 PM CDT...

AT 1029 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD WEAKENED...
THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 4041 8927 4061 8928 4062 8934 4074 8934
      4075 8936 4091 8906 4066 8886 4064 8886
TIME...MOT...LOC 0306Z 237DEG 27KT 4063 8916

$$

BAK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 9:06 PM CDT, 39 minutes earlier.

Area forecast discussion, Jun 3, 9:06 PM CDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
906 PM CDT TUE JUN 3 2008

.DISCUSSION...
ISSUED 906 PM CDT TUE JUN 3 2008

SHOWERS/STORMS WITH HEAVY RAIN...SOME STORMS PRODUCING SEVERE
WEATHER...ARE MOVING ACROSS CENTRAL ILLINOIS LATE THIS EVENING.
THE STRONGEST STORMS ARE FOCUSED ALONG AN OUTFLOW BOUNDARY FROM
STORMS EARLIER IN THE DAY...PRIMARILY ALONG THE I-72 CORRIDOR.
ADDITIONAL DEVELOPMENT REMAINS POSSIBLE THROUGH THE NIGHT AS A
SURFACE WAVE MOVES ALONG THE BOUNDARY...AND AS AN UPPER WAVE
APPROACHES FROM THE PLAINS.

GOING FORECAST LOOKS FINE AT THIS TIME. AN UPDATE WILL BE MADE
LATER FOR CONVECTIVE/WATCH TRENDS.

BAK
&&

.AVIATION...
ISSUED 643 PM CDT TUE JUN 3 2008

SHOWERS/STORMS DEVELOPING RAPIDLY OVER MISSOURI/EXTREME WESTERN
ILLINOIS EARLY THIS EVENING. THIS CONVECTION WILL BEGIN TO IMPACT
THE CENTRAL ILLINOIS TERMINALS OVER THE NEXT FEW HOURS. SOME OF
THE STORMS HAVE THE POTENTIAL TO BECOME SEVERE. PRECIPITATION
THREAT SHOULD DIMINISH OVERNIGHT...BUT CIGS/VSBYS WILL DROP INTO
THE MVFR AND POSSIBLY IFR CATEGORY. CONDITIONS WILL IMPROVE BACK
TO VFR WEDNESDAY AS WINDS PICK UP FROM THE SOUTH. ADDITIONAL
CONVECTION IS POSSIBLE WITH AFTERNOON HEATING WEDNESDAY...BUT
CONFIDENCE IN THE DETAILS IS TOO LOW TO CARRY IN THE TERMINALS AT
THIS TIME.

BAK
&&

.PREV DISCUSSION...
ISSUED 300 PM CDT TUE JUN 3 2008

SHORT TERM...TONIGHT THROUGH FRIDAY
OUTFLOW BOUNDARY FROM CONVECTION THIS MORNING LIES ACROSS THE
SOUTHERN PORTION OF THE FORECAST AREA...THEN BACK WESTWARD INTO
EASTERN MISSOURI. AIRMASS BETWEEN KEOKUK IA AND COLUMBIA MO IS
RECOVERING RAPIDLY AND LITTLE CONVECTIVE INHIBITION REMAINS OUT
THERE. MOISTURE/SHEAR/INSTABILITY ARE NO PROBLEM...AND EXPECT NEXT
ROUND OF SEVERE CONVECTION TO DEVELOP OVER EASTERN MISSOURI SOON. IT
MAY BE A BIT LATER THIS FAR EAST WHERE THE AIRMASS IS STILL PRETTY
OVERTURNED BY THE STORMS EARLIER. THE NEW STORMS SHOULD MOVE
EAST-NORTHEAST ALONG/NORTH OF AFOREMENTIONED BOUNDARY WITH A
SIGNIFICANT RISK FOR DISCREET SUPERCELLS AT LEAST DURING THE INITIAL
HOURS OF THE EVENT. HEAVY RAINFALL POTENTIAL LOOKS HIGH ACROSS AREAS
THAT ARE ALREADY SUPERSATURATED FROM EARLIER STORMS. WILL THEREFORE
ISSUE FLASH FLOOD WATCH FOR TONIGHT INTO WEDNESDAY MORNING FOR THE
SOUTHERN TWO-THIRDS OF THE AREA.

AS WAS THE CASE TODAY...CONVECTIVE TRENDS TONIGHT WILL HAVE A
SIGNIFICANT IMPACT ON WHAT WILL HAPPEN ON WEDNESDAY. IT STILL
APPEARS THAT THE SYNOPTIC BOUNDARY WILL BE IN THE AREA...NOT TO
MENTION ANY OUTFLOW BOUNDARIES FROM TONIGHTS STUFF. LIKELY POPS ARE
WARRANTED OVER MUCH OF CENTRAL ILLINOIS EXCEPT FOR PERHAPS THE
SOUTHEAST...WHERE THERE IS A CHANCE THAT THEY MAY BE CAPPED OFF TO
ANYTHING MORE THAN SCATTERED CELLS.

AS PRESSURES FALL OVER THE PLAINS...THE MAIN FRONT SHOULD LIFT NORTH
AND LEAVE CENTRAL ILLINOIS HOT AND CAPPED THURSDAY AND AT LEAST THE
EARLY PART OF FRIDAY. THE ECMWF/GFS AS WELL AS THE NAM HAVE BEEN IN
GENERAL AGREEMENT ON SLOWING THE FRIDAY FRONT A LITTLE...AND EXPECT
THE MAIN THREAT FOR CONVECTION TO BE IN THE AFTERNOON AND EVENING.
WILL CONTINUE WITH HEALTHY POPS FOR THAT TIMEFRAME.

LONG TERM...SATURDAY THROUGH TUESDAY
A SIMILAR EVOLUTION OF THE FRIDAY COLD FRONT IS EXPECTED AS WHAT IS
HAPPENING WITH THE CURRENT FRONT...WITH THE BOUNDARY STALLING
SOMEWHERE OVER THE MIDWEST THEN LIFTING NORTH BY SUNDAY. CHANCE POPS
WILL BE INCLUDED FOR THE SOUTHEAST HALF ON SATURDAY NEAR THE TAIL OF
THE STALLING FRONT...THEN DRY AND HOT FOR SUNDAY. THE ECMWF IS
HINTING THAT THE FRONT MAY SLIP SOUTH INTO ILLINOIS ON MONDAY...BUT
CONFIDENCE IS QUITE LOW THAT FAR IN ADVANCE.

04

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ILZ040>057-
061>063-066>068-071>073.

&&
Hazardous weather outlook, Jun 3, 3:27 PM CDT, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
327 PM CDT TUE JUN 3 2008

ILZ040-041-044-047>053-041100-
CASS-CHRISTIAN-MACON-MASON-MENARD-MORGAN-PIATT-SANGAMON-SCHUYLER-
SCOTT-
327 PM CDT TUE JUN 3 2008

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

A MODERATE RISK OF SEVERE THUNDERSTORMS IS EXPECTED TONIGHT WITH
THE PRIMARY THREAT BEING LARGE HAIL AND STRONG DAMAGING WINDS. IN
ADDITION...A FLASH FLOOD WATCH IS IN EFFECT UNTIL WEDNESDAY MORNING.

A COMPLEX OF THUNDERSTORMS IS EXPECTED TO DEVELOP OVER NORTHERN
MISSOURI LATE THIS AFTERNOON AND EARLY THIS EVENING AND THEN MOVE
EASTWARD INTO CENTRAL ILLINOIS. ALONG WITH HAIL AND WINDS...VERY
HEAVY RAINFALL CAN BE EXPECTED. THE RAINS FALLING ON SATURATED
GROUND WILL LEAD TO HIGH RUNOFF RATES AND POSSIBLY SOME LOCALIZED FLOODING.

THE HEAVY RAINS WILL LEAD TO SIGNIFICANT RISES ON THE ILLINOIS AND
SANGAMON RIVERS WITH FLOODING EXPECTED BY LATER THIS WEEK.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PERIODS OF THUNDERSTORMS WILL PERSIST FROM WEDNESDAY THROUGH
SATURDAY AS A STATIONARY FRONT REMAINS ACROSS CENTRAL ILLINOIS AND
INTERACTS WITH A SERIES OF UPPER-LEVEL DISTURBANCES. SOME OF THE
STORMS WILL HAVE THE POTENTIAL TO PRODUCE SEVERE WEATHER...WITH
THE BEST CHANCES EXPECTED WEDNESDAY AFTERNOON AND FRIDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FROM 6 PM UNTIL MIDNIGHT TONIGHT.

ILZ063-068-073-041100-
CLARK-CRAWFORD-LAWRENCE-
327 PM CDT TUE JUN 3 2008

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

A MODERATE RISK OF SEVERE THUNDERSTORMS IS EXPECTED TONIGHT WITH
THE PRIMARY THREAT BEING LARGE HAIL AND STRONG DAMAGING WINDS. IN
ADDITION...A FLASH FLOOD WATCH IS IN EFFECT UNTIL WEDNESDAY MORNING.

A COMPLEX OF THUNDERSTORMS IS EXPECTED TO DEVELOP OVER NORTHERN
MISSOURI LATE THIS AFTERNOON AND EARLY THIS EVENING AND THEN MOVE
EASTWARD INTO SOUTHEAST ILLINOIS. ALONG WITH HAIL AND WINDS...VERY HEAVY
RAINFALL CAN BE EXPECTED. THE RAINS FALLING ON SATURATED GROUND
WILL LEAD TO HIGH RUNOFF RATES AND POSSIBLY SOME LOCALIZED
FLOODING.

THE HEAVY RAINS WILL LEAD TO CONTINUED FLOODING ON THE WABASH
RIVER THROUGH THE REMAINDER OF THE WEEK.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PERIODS OF THUNDERSTORMS WILL PERSIST FROM WEDNESDAY THROUGH
SATURDAY AS A STATIONARY FRONT REMAINS ACROSS CENTRAL AND
SOUTHEAST ILLINOIS AND INTERACTS WITH A SERIES OF UPPER-LEVEL
DISTURBANCES. SOME OF THE STORMS WILL HAVE THE POTENTIAL TO
PRODUCE SEVERE WEATHER...WITH THE BEST CHANCES EXPECTED WEDNESDAY
AFTERNOON AND FRIDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FROM 8 PM UNTIL 2 AM TONIGHT.

ILZ042-043-045-046-054>057-061-062-066-067-071-072-041100-
CHAMPAIGN-CLAY-COLES-CUMBERLAND-DE WITT-DOUGLAS-EDGAR-EFFINGHAM-
JASPER-LOGAN-MOULTRIE-RICHLAND-SHELBY-VERMILION-
327 PM CDT TUE JUN 3 2008

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

A MODERATE RISK OF SEVERE THUNDERSTORMS IS EXPECTED TONIGHT WITH
THE PRIMARY THREAT BEING LARGE HAIL AND STRONG DAMAGING WINDS. IN
ADDITION...A FLASH FLOOD WATCH IS IN EFFECT UNTIL WEDNESDAY MORNING.

A COMPLEX OF THUNDERSTORMS IS EXPECTED TO DEVELOP OVER NORTHERN
MISSOURI LATE THIS AFTERNOON AND EARLY THIS EVENING AND THEN MOVE
EASTWARD INTO CENTRAL AND SOUTHEAST ILLINOIS. ALONG WITH HAIL AND
WINDS...VERY HEAVY RAINFALL CAN BE EXPECTED. THE RAINS FALLING ON
SATURATED GROUND WILL LEAD TO HIGH RUNOFF RATES AND POSSIBLY SOME
LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PERIODS OF THUNDERSTORMS WILL PERSIST FROM WEDNESDAY THROUGH
SATURDAY AS A STATIONARY FRONT REMAINS ACROSS CENTRAL AND
SOUTHEAST ILLINOIS AND INTERACTS WITH A SERIES OF UPPER-LEVEL
DISTURBANCES. SOME OF THE STORMS WILL HAVE THE POTENTIAL TO
PRODUCE SEVERE WEATHER...WITH THE BEST CHANCES EXPECTED WEDNESDAY
AFTERNOON AND FRIDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FROM 6 PM UNTIL 2 AM TONIGHT.

ILZ027>031-036>038-041100-
FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
327 PM CDT TUE JUN 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

A SLIGHT RISK OF SEVERE THUNDERSTORMS IS EXPECTED TONIGHT WITH
THE PRIMARY THREAT BEING LARGE HAIL AND STRONG DAMAGING WINDS.

A COMPLEX OF THUNDERSTORMS IS EXPECTED TO DEVELOP OVER NORTHERN
MISSOURI LATE THIS AFTERNOON AND EARLY THIS EVENING AND THEN MOVE
EASTWARD INTO CENTRAL ILLINOIS. ALONG WITH HAIL AND WINDS...VERY
HEAVY RAINFALL CAN BE EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PERIODS OF THUNDERSTORMS WILL PERSIST FROM WEDNESDAY THROUGH
SATURDAY AS A STATIONARY FRONT REMAINS ACROSS CENTRAL ILLINOIS AND
INTERACTS WITH A SERIES OF UPPER-LEVEL DISTURBANCES. SOME OF THE
STORMS WILL HAVE THE POTENTIAL TO PRODUCE SEVERE WEATHER...WITH
THE BEST CHANCES EXPECTED WEDNESDAY AFTERNOON AND FRIDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FROM 6 PM UNTIL MIDNIGHT TONIGHT.

BARKER

In the hours before

Local storm report, Jun 3, 9:10 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
910 PM CDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0907 PM     HAIL             SAN JOSE                40.31N 89.60W
06/03/2008  E0.75 INCH       LOGAN              IL   EMERGENCY MNGR

&&

KELLY
Local storm report, Jun 3, 9:11 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
911 PM CDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0911 PM     HAIL             SAN JOSE                40.31N 89.60W
06/03/2008  M1.00 INCH       LOGAN              IL   AMATEUR RADIO

&&

KELLY
Local storm report, Jun 3, 9:14 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
914 PM CDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0913 PM     TSTM WND GST     SHERMAN                 39.89N 89.61W
06/03/2008  E60 MPH          SANGAMON           IL   NWS EMPLOYEE

            OFF DUTY NWS EMPLOYEE REPORTS 55 TO 60 MPH WINDS FROM 911
            TO 913 PM

&&

KELLY
Local storm report, Jun 3, 9:18 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
918 PM CDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0913 PM     HAIL             3 S DELAVAN             40.33N 89.54W
06/03/2008  E1.00 INCH       TAZEWELL           IL   AMATEUR RADIO

&&

KELLY
Local storm report, Jun 3, 9:35 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
935 PM CDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 PM     HAIL             1 E DELAVAN             40.37N 89.53W
06/03/2008  E1.00 INCH       TAZEWELL           IL   AMATEUR RADIO

&&

KELLY
Local storm report, Jun 3, 9:43 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
943 PM CDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 PM     HEAVY RAIN       RIVERTON                39.85N 89.54W
06/03/2008  M5.04 INCH       SANGAMON           IL   MESONET

            SWOP REPORT...24 HOUR RAINFALL TOTAL

0925 PM     HEAVY RAIN       SHERMAN                 39.89N 89.61W
06/03/2008  M5.97 INCH       SANGAMON           IL   NWS EMPLOYEE

            STORM TOTAL RAINFALL

&&

KELLY

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:10 PM CDTSevere Thunderstorm WarningILXMorgan, Scott65 min
Jun 3, 7:31 PM CDTSevere Thunderstorm WarningILXCass, Menard59 min
Jun 3, 7:33 PM CDTTornado WarningILXMorgan, Scott42 min
Jun 3, 7:41 PM CDTSevere Thunderstorm WarningILXMacon, Sangamon64 min
Jun 3, 8:05 PM CDTTornado WarningILXChristian, Macon40 min
Jun 3, 8:10 PM CDTTornado WarningILXMorgan, Sangamon50 min
Jun 3, 8:27 PM CDTSevere Thunderstorm WarningILXLogan, Mason, Menard, Sangamon48 min
Jun 3, 8:42 PM CDTFlash Flood WarningILXCass, Logan, Mason, Menard, Morgan, Sangamon and 1 more6 hr
Jun 3, 8:43 PM CDTTornado WarningILXDeWitt, Macon, Piatt47 min
Jun 3, 8:45 PM CDTSevere Thunderstorm WarningILXChampaign60 min
Jun 3, 8:47 PM CDTSevere Thunderstorm WarningILXLogan, Mason, Tazewell58 min
Jun 3, 8:56 PM CDTTornado WarningILXSangamon49 min
Jun 3, 9:09 PM CDTFlash Flood WarningILXMorgan, Scott6 hr
Jun 3, 9:15 PM CDTSevere Thunderstorm WarningILXLogan, Sangamon40 min
Jun 3, 9:19 PM CDTSevere Thunderstorm WarningILXDeWitt, McLean, Piatt56 min
Jun 3, 9:23 PM CDTFlash Flood WarningILXChristian, DeWitt, Logan, McLean, Macon, Piatt and 1 more6 hr
Jun 3, 9:24 PM CDTTornado WarningILXChampaign, Piatt51 min
Jun 3, 9:30 PM CDTSevere Thunderstorm WarningILXSangamon60 min
Jun 3, 9:38 PM CDTTornado WarningILXChristian, Macon, Sangamon42 min
Jun 3, 10:11 PM CDTFlash Flood WarningILXChampaign, Vermilion6 hr
Jun 3, 10:25 PM CDTFlash Flood WarningILXFulton, Knox, Peoria3 hr
Jun 3, 10:25 PM CDTSevere Thunderstorm WarningILXChristian, Sangamon65 min
Jun 3, 10:54 PM CDTSevere Thunderstorm WarningILXChampaign, Douglas, Edgar, Vermilion51 min
Jun 3, 10:57 PM CDTSevere Thunderstorm WarningILXChristian, Shelby63 min
Jun 3, 11:41 PM CDTFlash Flood WarningILXChampaign, Douglas, Edgar, Vermilion6 hr
Jun 4, 12:20 AM CDTSevere Thunderstorm WarningILXDouglas29 min
Jun 4, 12:21 AM CDTFlash Flood WarningILXColes, Douglas, Edgar4 hr
Jun 4, 12:33 AM CDTSevere Thunderstorm WarningILXEdgar42 min
Jun 4, 1:18 AM CDTSevere Thunderstorm WarningILXLogan42 min
Jun 4, 1:20 AM CDTFlash Flood WarningILXLogan, McLean, Mason, Tazewell2 hr
Jun 4, 2:26 AM CDTSevere Thunderstorm WarningILXChampaign, Vermilion49 min
Jun 4, 2:54 AM CDTAreal Flood WarningILXScott14 hr
Jun 4, 3:35 AM CDTAreal Flood WarningILXDeWitt, Logan, Macon, Piatt14 hr
Jun 4, 4:17 AM CDTAreal Flood WarningILXChampaign, Coles, Douglas, Edgar, Vermilion26 hr
Jun 4, 5:32 AM CDTSevere Thunderstorm WarningILXClark, Crawford16 min
Jun 4, 12:36 PM CDTRiver Flood WarningILXChampaign, Coles, Douglas, Edgar, Mason, Menard and 1 more62 hr
Jun 4, 1:51 PM CDTSevere Thunderstorm WarningILXCumberland, Effingham, Jasper24 min
Jun 4, 2:16 PM CDTSevere Thunderstorm WarningILXClark, Crawford, Cumberland, Jasper29 min
Jun 4, 2:28 PM CDTRiver Flood WarningILXVermilion32 hr
Jun 4, 2:31 PM CDTRiver Flood WarningILXSangamon8 days
Jun 4, 4:54 PM CDTRiver Flood WarningILXLawrence, Scott15 days
Jun 4, 5:07 PM CDTRiver Flood WarningILXClay, DeWitt, Logan, Macon, Piatt, Richland12 days
Jun 4, 5:36 PM CDTRiver Flood WarningILXChampaign, Coles, Crawford, Douglas, Edgar, Jasper and 1 more9 days
Jun 4, 6:46 PM CDTAreal Flood WarningILXDeWitt, Logan, Macon, Piatt12 hr
Jun 4, 6:50 PM CDTAreal Flood WarningILXScott12 hr
Jun 4, 6:50 PM CDTAreal Flood WarningILXScott12 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.